Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 18, 2015, 10:32 PM CDT for Smith County, Texas. It was in force for 118 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2015, 10:32 PM CDT (03:32 UTC)
- Expired
- Apr 19, 2015, 12:30 AM CDT
- In force
- 118 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Smith County, TX
The radar
The Shreveport radar (KSHV), 148 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 12:05 AM CDT | FLASH FLOOD | 2 S Noonday, TX | SHERIFF OFFICE REPORTS NUMEROUS COUNTY ROADS FLOODED NEAR THE FLINT AREA. |
| Apr 19, 12:05 AM CDT | FLASH FLOOD | 4 W Tyler, TX | GREENBRIAR ROAD CLOSED DUE TO FLOODING FROM HEAVY RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 93 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
852
WGUS54 KSHV 190332
FFWSHV
TXC423-190530-
/O.NEW.KSHV.FF.W.0008.150419T0332Z-150419T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 PM CDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SMITH COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 1230 AM CDT
* AT 1030 PM CDT...DOPPLER RADAR INDICATED THAT THUNDERSTORMS
CONTINUE TO TRAIN ACROSS THE SAME GENERAL AREA...ACROSS THE
WESTERN HALF OF SMITH COUNTY. RAINFALL RATES OF NEAR 2 INCHES PER
HOUR WILL BE POSSIBLE WITH THESE STORMS THROUGH 1230 AM WHICH WILL
PRODUCE FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TYLER...WHITEHOUSE...LINDALE...BULLARD...TROUP...NOONDAY...NEW
CHAPEL HILL...RED SPRINGS AND CARROLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS DIFFICULT TO SEE FLOOD
WATERS. DO NOT DRIVE YOUR CAR INTO FLOODED AREAS.
&&
LAT...LON 3268 9559 3265 9553 3262 9551 3261 9547
3261 9544 3260 9538 3261 9535 3257 9528
3258 9525 3256 9524 3257 9521 3214 9512
3213 9546 3215 9548 3218 9546 3223 9549
3225 9547 3230 9545 3236 9545 3248 9559
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 10:16 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 18, 10:16 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1016 PM CDT SAT APR 18 2015 .DISCUSSION... LINE OF STORMS THAT IMPACTED THE DFW METROPLEX EARLIER IN THE EVENING HAS MADE ITS WAY EWD AND INTO OUR WRN AREAS. THERE IS MUCH UNCERTAINTY AS TO HOW MUCH EWD PROGRESS THIS CONVECTION WILL BE ABLE TO MAKE...BUT IT HAS HELD TOGETHER MUCH FURTHER EWD THAN ANY MODEL SOLUTION DEPICTED. HAVE RAISED POPS AREAWIDE WITH SPECIAL EMPHASIS ON AREAS OF E TX THAT WILL GET RAIN PRIOR TO MIDNIGHT. HAVE ALSO RAISED QPF ACCORDINGLY. MIN TEMP FCST SEEMS REASONABLY ON TRACK...SO WILL LEAVE AS IS. UPDATED PRODUCTS ALREADY OUT. /12/ && .PREV DISCUSSION... /ISSUED 508 PM CDT SAT APR 18 2015/ AVIATION... WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS REMAIN LATE THIS AFTERNOON/EVENING ACROSS THE REGION AND FOR THAT REASON...WILL MENTION VCSH WITH TEMPO TSRA FOR A FEW HOURS INITIALLY BUT CONVECTION SHOULD BEGIN DISSIPATING LATER THIS EVENING. COMPLEX OF STRONG TO SEVERE THUNDERSTORMS ACROSS CENTRAL/N TX IS SLOWLY MOVING THIS WAY. MODELS ARE UNCERTAIN ON WHETHER OR NOT THIS CONVECTION WILL HOLD TOGETHER LATE TONIGHT AND MOVE INTO OUR WESTERN TERMINAL LOCATIONS. WITH THE 00Z TAF PACKAGE...WILL NOT MENTION INCLUDE ANY NOCTURNAL TSRA BUT WILL CONTINUE TO WATCH THIS POSSIBILITY FOR THE 06Z TAF SET. SHOULD REMAIN VFR FOR THE MOST PART OVER THE NEXT 24 HOURS OUTSIDE OF ANY ISOLATED CONVECTION THIS EVENING/OVERNIGHT. RISK OF STRONG TO SEVERE THUNDERSTORMS ON SUNDAY APPEAR TO DEVELOP ACROSS OUR NW ZONES CLOSE TO THE 00Z MON TIMEFRAME AND FOR THIS REASON...DID NOT MENTION IN THE 00Z TAF PACKAGE TNGT. 13 PREV DISCUSSION... /ISSUED 427 PM CDT SAT APR 18 2015/ DISCUSSION... BROAD UPPER TROUGH CONTINUES TO SPIN OVER THE HIGH PLAINS OF ERN COLORADO. A SHORTWAVE TROUGH MOVING ACROSS TX HAS TAPPED INTO INSTABILITY FROM DAYTIME HEATING AND AN ERODED CAP TO RESULT IN SCATTERED CONVECTION ACROSS MUCH OF THE CWA THIS AFTERNOON. CAPE VALUES BETWEEN 1000-1500 J/KG SUPPORT AT LEAST A MARGINAL SEVERE WEATHER THREAT THIS EVENING AND TONIGHT WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. EYES WILL ALSO BE KEPT ON THE CONVECTION TO THE WEST OF OUR AREA. HI-RES MODELS AND THE 18Z NAM ARE FORECASTING AN MCS TO MOVE EWD ACROSS THE SRN PLAINS. IF THIS COMPLEX DEVELOPS...IT SHOULD REACH OUR AREA CLOSE TO 06Z TONIGHT BUT SHOULD ALSO BE WEAKENING AS IT APPROACHES DUE TO AN INCREASINGLY STABILIZED ATMOSPHERE. A MORE ACTIVE WEATHER DAY IS ANTICIPATED FOR SUNDAY. THE LARGE UPPER LOW WILL MOVE EWD ACROSS THE PLAINS AND A COLD FRONT WILL DIVE SEWD. STRONG TO SEVERE CONVECTION IS EXPECTED TO DEVELOP DURING THE LATE AFTERNOON OR EARLY EVENING HRS...LIKELY NEAR THE I-30 CORRIDOR. MODELS ARE SHOWING QUITE A BIT OF DISAGREEMENT ON THE EVOLUTION OF THE SEVERE THREAT. THE GFS IS THE FASTER OF THE MODELS AND HOLDS OFF MOST OF THE CONVECTION UNTIL THE EVENING...MAINLY ACROSS THE ERN HALF OF THE AREA. THIS IS MAINLY DUE TO A STRONG CAP THAT IS EXPECTED TO BE IN PLACE. THE ECMWF AND NAM ARE CONSIDERABLY SLOWER AND FAVOR GREATER INSTABILITY AND A MUCH FARTHER WEST POSITION FOR INITIAL DEVELOPMENT. HAVE OPTED TO LEAN MORE TOWARDS THE NAM/ECMWF FOR THIS SEVERE EVENT WHICH LINES UP WELL THE SWODY2 FROM SPC. NAM FCST SOUNDINGS SUGGEST THE CAP SHOULD BE ERODED BY 00Z SUNDAY AFTERNOON. CAPE VALUES NEAR 3500 J/KG AND DEEP LAYER SHEAR SHOULD BE MORE THAN SUPPORTIVE OF SEVERE WEATHER. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE BUT LOW LVL SHEAR ACROSS THE WRN HALF OF THE CWA APPEARS TO SOMEWHAT UNIDIRECTIONAL...BUT THESE VALUES WILL INCREASE ACROSS SRN AR/NRN LA SUNDAY EVENING. CONVECTION SHOULD EXIT BY EARLY MONDAY MORNING AS THE COLD FRONT SWEEPS ACROSS THE AREA. A LARGE SFC HIGH WILL SETTLE INTO THE AREA FOR THE FIRST HALF OF THE UPCOMING WORK WEEK LEADING TO GENERALLY BENIGN CONDITIONS. MORE SHWRS/TSTMS LOOKS TO BE IN STORE BEYOND WEDNESDAY AS ANOTHER STRONG UPPER TROUGH MOVES ACROSS THE SOUTHERN CONUS. /09/ && .PRELIMINARY POINT TEMPS/POPS... SHV 62 85 56 73 / 50 30 30 10 MLU 63 83 58 74 / 50 30 50 10 DEQ 58 79 50 71 / 60 50 20 10 TXK 59 80 53 71 / 50 50 30 10 ELD 60 81 54 72 / 50 40 40 10 TYR 61 84 53 72 / 100 20 20 0 GGG 61 84 54 72 / 80 20 30 0 LFK 64 85 57 75 / 70 20 30 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 12
Hazardous weather outlook, Apr 18, 12:13 PM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1213 PM CDT SAT APR 18 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-191100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1213 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE AREAWIDE THIS AFTERNOON AND INTO TONIGHT. MODERATE INSTABILITY WILL LEAD TO A MARGINAL THREAT FOR SEVERE STORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY AS A COLD FRONT MOVES ACROSS THE AREA. SOME STORMS COULD BE SEVERE SUNDAY AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING IN AREAS THAT HAVE RECENTLY RECEIVED HEAVY RAINS. THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY THROUGH FRIDAY OF THE UPCOMING WORK WEEK. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 09
In the hours before
Special weather statement, Apr 18, 8:47 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
847 PM CDT SAT APR 18 2015
TXZ136-149-190230-
CHEROKEE-SMITH-
847 PM CDT SAT APR 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHEROKEE AND
SOUTHEASTERN SMITH COUNTIES...
AT 847 PM CDT...A STRONG THUNDERSTORM WAS NEAR MOUNT SELMAN...OR 9
MILES NORTHWEST OF JACKSONVILLE...MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TYLER...JACKSONVILLE...WHITEHOUSE...BULLARD...MOUNT SELMAN...NOONDAY
AND TEASELVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3208 9542 3209 9543 3210 9543 3235 9539
3225 9509 3201 9529 3206 9544 3207 9544
TIME...MOT...LOC 0147Z 201DEG 17KT 3208 9535
13Local storm report, Apr 18, 9:33 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
933 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL NOONDAY 32.24N 95.40W
04/18/2015 E0.88 INCH SMITH TX AMATEUR RADIO
&&
EVENT NUMBER SHV1500289
13Local storm report, Apr 18, 9:38 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
938 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL W TYLER 32.33N 95.30W
04/18/2015 E1.75 INCH SMITH TX BROADCAST MEDIA
GOLFBALL SIZE HAIL ESTIMATED ON THE WEST SIDE OF TYLER
POUNDS FIELD AIRPORT.
&&
EVENT NUMBER SHV1500290
13Local storm report, Apr 18, 10:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1007 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL BULLARD 32.14N 95.32W
04/18/2015 E1.75 INCH SMITH TX LAW ENFORCEMENT
BULLARD FIRE DEPARTMENT REPORTS GOLFBALL SIZE HAIL VIA
SMITH COUNTY SHERIFF OFFICE
&&
EVENT NUMBER SHV1500291
20Special weather statement, Apr 18, 10:09 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 PM CDT SAT APR 18 2015
TXZ124-136-190415-
WOOD-SMITH-
1009 PM CDT SAT APR 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CAMP...
SOUTHWESTERN UPSHUR...WOOD...NORTHWESTERN SMITH AND SOUTHEASTERN
FRANKLIN COUNTIES...
AT 1009 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR EAST TAWAKONI TO NEAR GOLDEN...AND MOVING EAST
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MINEOLA...WINNSBORO...QUITMAN...HAWKINS...HAINESVILLE...HOARD...
GOLDEN...PLEASANT GROVE...FOREST HILL...ALBA...YANTIS AND PERRYVILLE.
LAT...LON 3296 9517 3301 9515 3257 9515 3255 9516
3255 9518 3254 9519 3257 9521 3256 9524
3258 9525 3257 9528 3260 9533 3261 9547
3262 9550 3261 9559 3269 9559 3272 9564
3296 9567
TIME...MOT...LOC 0309Z 255DEG 18KT 3297 9588 3269 9562
13Special weather statement, Apr 18, 10:20 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1020 PM CDT SAT APR 18 2015
TXZ136-149-190415-
CHEROKEE-SMITH-
1020 PM CDT SAT APR 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHEROKEE AND
SOUTHERN SMITH COUNTIES...
AT 1020 PM CDT...A STRONG THUNDERSTORM WAS NEAR JACKSONVILLE...MOVING
NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...REESE...MIXON...MOUNT SELMAN...NEW SUMMERFIELD AND
GALLATIN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3217 9524 3198 9502 3181 9531 3191 9543
3193 9542 3194 9544 3195 9545
TIME...MOT...LOC 0320Z 226DEG 14KT 3193 9532
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:47 PM CDT | Special Weather Statement | SHV | Smith | 43 min |
| Apr 18, 9:26 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 49 min |
| Apr 18, 10:00 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 60 min |
| Apr 18, 10:09 PM CDT | Special Weather Statement | SHV | Wood | 66 min |
| Apr 18, 10:20 PM CDT | Special Weather Statement | SHV | Cherokee | 55 min |
| Apr 18, 10:58 PM CDT | Special Weather Statement | SHV | Rusk | 47 min |
| Apr 18, 11:00 PM CDT | Special Weather Statement | SHV | Panola | 30 min |
| Apr 18, 11:09 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 51 min |
| Apr 19, 12:25 AM CDT | Special Weather Statement | SHV | Marion | 50 min |
| Apr 19, 12:37 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola | 23 min |
| Apr 19, 4:33 AM CDT | Lake Wind Advisory | SHV | Camp, Cherokee, Franklin, Gregg, Morris, Red River and 5 more | 14 hr |
| Apr 19, 4:39 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 66 min |
| Apr 19, 4:44 PM CDT | Special Weather Statement | SHV | Rusk | 46 min |
| Apr 19, 4:52 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk | 23 min |
| Apr 19, 5:02 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 28 min |
| Apr 19, 5:11 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 49 min |
| Apr 19, 5:17 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 28 min |
| Apr 19, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 30 min |
| Apr 19, 5:39 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 36 min |
| Apr 19, 5:42 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches | 33 min |
| Apr 19, 5:45 PM CDT | Tornado Warning | SHV | Nacogdoches, Rusk, Shelby | 60 min |
| Apr 19, 5:47 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 28 min |
| Apr 19, 6:00 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 60 min |
| Apr 19, 6:13 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, San Augustine, Shelby | 62 min |
| Apr 19, 6:17 PM CDT | Tornado Warning | SHV | Harrison, Panola | 28 min |
| Apr 19, 6:29 PM CDT | Severe Thunderstorm Warning | SHV | Shelby | 31 min |
| Apr 19, 6:56 PM CDT | Severe Thunderstorm Warning | SHV | Shelby | 34 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.